# SDR 2011FA0000581

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 7,632 hours, 5,754 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION LOSS OF HYD POWER DUE TO POPPED CIRCUIT BREAKER.  RE-ENGAGED C/B AND PERFORMED 20 MORMAL EXTENSIONS & RETRACTIONS OF THE LANDING GEAR, EACH TIME THE LANDING GEAR AND HYD SYS OPERATED NORMAL IAW 32-30-00, COULD NOT DUPLICATE CREW DISCREPANCY.
